MAUDE Adverse Event Report: BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3ST411
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the cover screw became stuck inside the implant at tooth site 15 and could not be removed, so the implant also had to be taken out.The procedure was completed by placing a new implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d3: email address, g1: contact office - first/given name, last name and email address, g1: contact office - manufacturer site - email address, g3: date received by manufacturer , g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) t3st411, (t3 pro non-platform switched tapered implant 4mm (d) x 11.5mm (l)) for evaluation.Visual evaluation and a functional test were performed, the implant had signs of use with bone debris on its external threads.A cover screw was attached to the implant and couldn¿t be disengaged.There was damage to the covers screw drive feature.Additional information was obtained on 03-sep-2025 regarding the inspection findings, the covers screws drive feature damage occurred during the removal process.Dhr review was completed for the subject lot number 2120013411.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120013411 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error ¿ excessive torque used to place implant cover screw.Therefore, based on the available information, a device malfunction did occur.The cover screw was attached to the implant and couldn¿t be disengaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22910642
Report Number0001038806-2025-02039
Device Sequence Number21137580
Product Code DZE
UDI-Device Identifier00844868046929
UDI-Public(01)00844868046929(17)290505(10)2120013411
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3ST411
Device Lot Number2120013411
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexUnknown
Patient EthnicityNon Hispanic